# SDR USAA2011101100012

- Difficulty date: September 13, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT FR67 PLUS 19 INCHES, S23R, Y-1732.  REPLACED SILL AT FR67 PLUS 19 INCHES, S23R, Y-1732 IAW A320 SRM 51-72-11 AND EA 133827.
